MAUDE Adverse Event Report: FRESENIUS VIAL S.A.S. AGILIA SP MC WIFI US; INFUSION PUMP SYSTEM

FRESENIUS VIAL S.A.S. AGILIA SP MC WIFI US; INFUSION PUMP SYSTEM
Model Number Z018735
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
The following has been reported: customer sent in request form reporting unit needs a pm and it is giving an error code.Customer has confirmed that information regarding an ae is unknown.Device history record was reviewed and nothing was found related to the reported event.Partial device history log was reviewed.Several technical errors 22 were found which confirms the reported event (force sensor issue).The reported device was received in lake zurich and its investigation was performed by our local technical team.According to provided information, nothing was noticed during both external and internal check.Several functional tests related to the reported event were carried out.All performed successfully and values were found compliant with ifu specifications compared to settings.The reported event could not be reproduced.Error 22 on the agilia connect range is a known issue for which an internal capa was opened to reduce the occurrence of this error.The investigation into this error showed that it was mainly due to a faulty force sensor.The serial number of the pump ((b)(6)) indicates that it is within scope of this capa, which states to replace the force sensor.This complaint has been added to our trend for statistical monitoring.To our knowledge this complaint is not being related to patient safety.This complaint is considered as: valid.

Brand Name
AGILIA SP MC WIFI US
Common Device Name
INFUSION PUMP SYSTEM
Manufacturer (Section D)
FRESENIUS VIAL S.A.S.
le grand chemin
brezins, 38590
FR  38590
MDR Report Key23527620
Report Number3004548776-2025-00582
Device Sequence Number9084276
Product Code FRN
UDI-Device Identifier04086000856058
UDI-Public04086000856058
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/11/2025
Report Date (Section F) 11/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberZ018735
Device Catalogue NumberZ018735
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/16/2025
Event Location Hospital
Date Report to Manufacturer11/11/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/11/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA11/11/2025